MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-0030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection and metallosis involving an accolade stem was reported.The event was not confirmed the following devices were also listed in this report: unknown shell, cat# unk, lot# unk.Unknown liner, cat# unk, lot# unk.Alumina v40-femoral head 28mm, +4mm nk, cat# 6565-0-228, lot# 27167702.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been one other similar event for the lot and sterile lot referenced.This other event relates to infection for the same device/patient; therefore, no further trending is required for this commonality.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, pathology, progress notes, x-rays and evaluation of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
This pi is for revision 2 done (b)(6) 2017.It was reported through the filing of a lawsuit that allegedly the (b)(6) 2017 cup and liner exchange "did not resolve the problems and on (b)(6) 2017 the patient was readmitted because of a hip infiltration (periprosthetic infection-metallosis), requiring a bone puncture.Patient did not get better.On (b)(6) 2017 her surgeons removed the stryker stem and femoral head and replaced all of the stryker components except the cup and liner already replaced in the [previous surgery]".

Brand Name
ACCOLADE PLUS TMZF HIP STEM #0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8375714
Report Number0002249697-2019-01215
Device Sequence Number16632845
Product Code LPH
UDI-Device Identifier04546540510655
UDI-Public04546540510655
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Catalogue Number6021-0030
Device Lot Number19201301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;